Gaviscon Double Strength Liquid 500ml
Style number: 952516
This item hasn't been reviewed yet.
Gaviscon Double Strength Liquid provides double the concentration of sodium alginate compared with original Gaviscon (sodium alginate forms a protective layer over the stomach contents). As such Gaviscon Double Strength will help alleviate more severe and frequent symptoms of heartburn such as a burning pain in the chest and acid regurgitation.
Shake well before use.
Adults & Children over 12 years: 5 - 10ml after meals & 30 mins before bedtime, or as directed. Do not lie down immediately after taking Gaviscon.
For Children under 12 years: Seek doctor’s advice.
For temporary relief only.
Each 10ml oral liquid dose contains:
Sodium Alginate BP 1000mg, Potassium Bicarbonate Ph. Eur 200mg and Calcium Carbonate Ph. Eur 200mg.